Posted by: Cammy | 2008-11-04

mental health!!

my partner of ten yrs is now woking out, on his return we made love although he just wanted oral and I refused, to my sorrow I think as i am on fire, my mind is working overtime here.

Could it be his meds? if so I thought these meds made him impotent, although he wasn' t , his bi-polar and these are the meds he takes Clonazepam 2mg- Fluxoetine(prozac) 20g- Lamitor - 100g could these be the cause of my burn?.....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I don't understand the roots of your question, Cammy. It sounds as though you were hoping his meds WOULD render him impotent. They affect different people differently. AM I understanding that you had intercourse with him, on this occasion, and have been experiencing a burning sensation in the vagina afterwards ? Obviously there's a possibility of some sort of infection, but that would usually be obvious in other ways, and wouldn't be noticeable soon afterwards. Was there perhaps, because you apparently felt rather reluctant, a lack of proper lubrication, causing chafing and discomfort for you ? The medicines would not have caused this symptom in you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: jcat | 2008-11-04

Cammy, get yourself tested asap for the basic STDs. Doesn' t mean that he has been messing around, something like candida (thrush) and also trich can be picked up fairly easily, and definitely passed on during sex as well.

A good rule is that if it hurts, it' s worth checking out with the doc. But, as I said, it doesn' t have to mean he was playing away, just that he might need reminding about washing hands etc!

Reply to jcat
Posted by: Cammy | 2008-11-04

Thanks CS, my worry is that maybe his been with someone else, yesterday being the 3rd day after when I experienced the slight burn.
He denies having been with someone so I thought maybe it' s the meds, we hadn' t had intercourse for more than 18mths.
So I was willing and ready.

Reply to Cammy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.